# SDR FDEA202209262370

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 92,146 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, RECEIVED LEVEL 1 EMER  LT BAT 1 LO.  REFERENCED QRH.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY IAW FIM 33-51-00-2 AND AMM 33-51-01-5. TESTED NORMAL  ACFT OKAY FOR SERVICE.
